ANNALI DELL'UNIVERSITA' DI FERRARA

, Volume 52, Issue 2, pp 431–456

On the spectrum of certain noncommutative harmonic oscillators

Authors

  • Alberto Parmeggiani
    • Department of Mathematics, University of Bologna, Piazza di Porta S.Donato 5, 40126 Bologna
Article

DOI: 10.1007/s11565-006-0030-5

Cite this article as:
Parmeggiani, A. Ann. Univ. Ferrara (2006) 52: 431. doi:10.1007/s11565-006-0030-5

Abstract

Some spectral properties of certain 2×2 globally elliptic systems of ordinary differential operators, a class of vector-valued deformations of the classical harmonic oscillator here called noncommutative harmonic oscillators, will be described, with special emphasis on the Poisson relation and clustering properties of the eigenvalues.

Keywords: Clustering theorems, Periodic trajectories, Poisson relations, Noncommutative harmonic oscillators

Copyright information

© Springer-Verlag 2006